# SDR SWIA2021062859035

- Difficulty date: April 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 661 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STGR 19R HAS CORROSION BETWEEN FRAMES AT FS661+16 AND 661+32.     (C-CHECK RO 6/22/2021)    REMOVED CORROSION ON STGR 19 R BETWEEN FS661+16 AND FS661+32 REF. CRJ-900 SRM, 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-00-00-101-001-A01. REPAIRED DAMAGED SECTION FROM APPROX FS661+8 TO FS661+40 REF. CRJ-900 SRM, 53-00-03-201-001-A02 AND CRJ-900 SRM, 51-42-21-001-001-A01. SEE CONTINUE CARD FOR FURTHER DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY, PRESSURE CHECKED GOOD.
